# SDR AWXA200500493

- Difficulty date: April 1, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Condition: Chafed
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK FOUND THE LOWER CENTER SECTION SKIN OF THE LEFT OUTBOARD FORE-FLAP CHAFED AT WBL 298.  MAINTENANCE CUT OUT CHAFED SKIN ON LOWER CENTER LT OUTBOARD FORE-FLAP AT WBL 298; FABRICATED NEW SKIN SECTION AND A DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 51-70-10.
